# SDR CA020812005

- Difficulty date: August 11, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,222 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Condition: Missing
- Location: Spur Gear
- Component: Trim Actuator, Cessna
- Component part number: 12600741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO PERMANENT PINS THAT HOLD THE SPUR GEAR TO THE ROTATING SHAFT OF THE TRIM TAB ACTUATOR HAD FALLEN OUT AND WENT MISSING.  TRIM CONTROL WAS IMPOSSIBLE DUE TO SLIPPAGE OF THE SPUR GEAR IN THE SHAFT.  ACTUATOR REPLACED WITH NEWLY OVERHAULED UNIT.
